Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
September 20, 2014, 08:14:59 AM

Login with username, password and session length


Members
  • Total Members: 23507
  • Latest: Zopper
Stats
  • Total Posts: 639530
  • Total Topics: 48545
  • Online Today: 184
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 4
Guests: 145
Total: 149

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Light colored stool??  (Read 4095 times)

0 Members and 1 Guest are viewing this topic.

Offline bubble

  • Member
  • Posts: 70
  • hanging in there.
Light colored stool??
« on: December 14, 2006, 12:25:02 PM »
This is gross but I've got to ask.... I've been on Truvada/Kaletra for about 13 weeks with no problems. For the past two days I've kinda had softer stool - almost diarrhea and today it was very much lighter than normal... I'm scared of liver/kidney damage. Just got labs back last week and liver/kidneys were fine. How long should I let this go on before I start to worry??? My diet hasn't really changed and I've been on K-Pax vitamins also since diagnoses - also without problems... Could this just be a small side effect from the meds that is just starting or could this be a bigger issue. I'm worried.
diagnosed 03/08/05
reluctantly started my first combo (Kaletra/Truvada) on 09/28/06 cause my tcells were dropping and vl increasing.
01/26/07 - undetectable!
12/01/08 - started new combo because of problems with Kaletra. Now on Truvada/Isentress.
Still undetectable. :)

Offline antibody

  • Member
  • Posts: 525
  • "every man thinks his burden is the heaviest"
Re: Light colored stool??
« Reply #1 on: December 14, 2006, 01:11:47 PM »
i dont think your need to worry. our poo can be all different colors. different from day to day depending on what we eat. mine has a wide range of colors depending on what i ingested from the day before, say if i drink juice that has red beets in it you could swear there was blood in my stool the next day. i know it wasn't coz i drink all kinds of juice sometimes it can be dark green but if your worried about it a sure sign of liver damage is if they are white and your pee is be very dark.
Timbuk      <50/ 794  CD4 10/06 
                 <50/ 1096 CD4 3/07
                 <40/ 1854 CD4 4/09

Started Atripla  7/14/06
Switched to boosted Reyataz Truvada 3/28/07

*Ask me about Medical Marijuana and how it can help you!*

Offline bubble

  • Member
  • Posts: 70
  • hanging in there.
Re: Light colored stool??
« Reply #2 on: December 14, 2006, 01:28:06 PM »
i guess i just panic. you never know. so many horror stories. my poo has NEVER been this color that i can remember.
diagnosed 03/08/05
reluctantly started my first combo (Kaletra/Truvada) on 09/28/06 cause my tcells were dropping and vl increasing.
01/26/07 - undetectable!
12/01/08 - started new combo because of problems with Kaletra. Now on Truvada/Isentress.
Still undetectable. :)

Offline bubble

  • Member
  • Posts: 70
  • hanging in there.
Re: Light colored stool??
« Reply #3 on: December 14, 2006, 04:45:03 PM »
My doctor said there was nothing wrong with me and i would have pepsi-colored urine along with white poop if there was a problem.
diagnosed 03/08/05
reluctantly started my first combo (Kaletra/Truvada) on 09/28/06 cause my tcells were dropping and vl increasing.
01/26/07 - undetectable!
12/01/08 - started new combo because of problems with Kaletra. Now on Truvada/Isentress.
Still undetectable. :)

Offline RapidRod

  • Member
  • Posts: 15,288
Re: Light colored stool??
« Reply #4 on: December 15, 2006, 12:20:34 PM »
Your doctor is right. If you had hepatitis, you would have deep carmel colored urine and your feces would be almost white or should we say a very light color.

Offline petsu

  • Member
  • Posts: 17
  • Married. She is NEG.
Re: Light colored stool??
« Reply #5 on: December 15, 2006, 11:49:54 PM »
When I was on Kaletra I had softish TAN poos. When I went off it, back to normal. Never thought I would share that one!
Viramune, Truvada, Lipitor once daily.

Offline dgls44

  • Member
  • Posts: 69
!
« Reply #6 on: December 16, 2006, 01:47:12 AM »
~
« Last Edit: December 24, 2006, 01:11:33 AM by dgls44 »

Offline ManISOMan

  • Member
  • Posts: 168
Re: Light colored stool??
« Reply #7 on: February 23, 2007, 09:51:41 PM »
Just for future reference, from the internet:Most people in the US, if you looked into their toilets, would have "sinkers rather than floaters!"  In other words, if your food and digestion are proper, the stool will float in the toilet water, will be light in color, will be soft, but well-formed (not watery) and will NOT have a foul smell.  How many people do you suppose have "proper stool?"  The FDA estimate is that 50% of the population, at least, have hemorrhoids -- so that means even more have problems with their stools.     

Offline ManISOMan

  • Member
  • Posts: 168
Re: Light colored stool??
« Reply #8 on: February 23, 2007, 09:54:00 PM »
Or, a person could start watching Oprah, you're likely to catch an old episode where she and her doctor(Oz, is it?)  are talking about poop! 

Offline ManISOMan

  • Member
  • Posts: 168
Re: Light colored stool??
« Reply #9 on: February 23, 2007, 09:55:10 PM »
I must be very unhealthy, cause it ain't smelled like a bed of roses in a long time!

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.